# SDR UALA2013053103813

- Difficulty date: May 30, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,235 hours, 23,291 cycles
- Engine: Pwa PW2040
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129107
- Part serial: 134
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR ANTENNA TILT ERRATIC.  WEATHER RADAR RETURNS & SWEEP ERRATICLY ON DISPLAY.  REPLACED WEATHER RADAR CONTROL PANEL. OPS OK.
